Armenian Journal of Mathematics

$n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces

Dragomir, S. S. (2016) $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). pp. 38-57. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
284Kb

Abstract

Some $n$-points inequalities of Hermite-Hadamard type for $h$-convex functions defined on convex subsets in real or complex linear spaces are given. Applications for norm inequalities are provided as well.

Item Type:Article
Subjects:26-xx Real functions
ID Code:653
Deposited By:Prof Silvestru Sever Dragomir
Deposited On:07 Jun 2016 17:21
Last Modified:07 Jun 2016 17:21

Repository Staff Only: item control page